MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS, LP; DBL DRAPE CENTRAL LINE KIT

CENTURION MEDICAL PRODUCTS, LP; DBL DRAPE CENTRAL LINE KIT
Catalog Number DYNDC3285
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 08/02/2024 skin issues were reported with the chg gel dressing described as "wound with presence of slough at times".Per the facility "new wound care order placed, clean with antiseptic, pat dry, apply silvadene cream, cover with gauze and change dressing daily".At this time no additional event/patient specific details were provided related to the reported incident.The sample has been requested for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 08/02/2024 skin issues were reported with the chg gel dressing described as "wound with presence of slough at times".

Common Device Name
DBL DRAPE CENTRAL LINE KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS, LP
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20181382
Report Number3004519921-2024-00039
Device Sequence Number21013170
Product Code LRP
UDI-Device Identifier00653160358193
UDI-Public00653160358193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDC3285
Device Lot Number2023012490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight68 KG